# SDR KBM2004F00020

- Difficulty date: February 7, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Aircraft time: 15,020 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 592
- Condition: Binding
- Location: Main Rotor
- Part time: 165 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD AND AFT SERVO BINDING, REMOVED AND REPLACED.
